Hi there, I am 21 years old and was diagnosed with Behcet's disease 1 year ago, I have quite a severe case suffering from many of the characteristic symptoms. I currently take 5mg prednisolone 75mg aspirin, vitamin d and calcium, and also 200mg azzathioprine.
So far the treatment has proven to be successful in controlling the majority of my symptoms, however I still have recurring bouts- especially around my menstrual cycle- of a few of the symptoms.manly being skin lesions and also recurring uveitus.
My main concerns which i wish to acknowledge to you, is the fear that I have the early signs of Neuro-Behcet's, the symptoms I have had recently involve pins and needles in legs arms and hand, constant migraine type headaches nerve pain throughout arms neck and shoulders, also i have noticed a change in my menstrual cycle whereby i am now having a period once every two weeks, my hormones around this time are constantly on edge, also i have noticed behavioral changes which are completely un like me, including memory loss, muscle spasms, clumsiness, loss of balance, mixing up and forgetting of words and sentence sequences. I would really appreciate any help you could offer me, and any advice, thank you very much for your time taken in reading and hopefully responding to this message.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.